Pharmacy switched my generic to Cipla brand and I've had excruciating headaches, nausea and feeling just "unwell" and itchy, but also painful bumps on my skin... Wondering if anyone else has noticed any weird effects when switching to this generic.
Bupropion - Generic Cipla side effects?
Question posted by mom77381 on 18 Dec 2016
Last updated on 5 June 2019 by dj1purity
I just started this brand a few days ago and noticed every generic of Wellbutrin XL has been round, so an online pill seemed weird. Within a couple days I was dizzy, brain jolts, headaches, vertigo, irritable. Nothing else changed for me in any other way.
I read an article about how there was a mass recall from Cipla USA on Wellbutrin XL generic (bupropion hcl xl) in 100 and 150mg strengths due to being not up to standard and failing. I get 300mg but am suspicious now.
I am going to contact my prescriber and ask for a new RX to another pharmacy.
I was switched to the Cipla version after being on the Sandoz version for 4 months. The Sandoz version was amazing! I felt more like “me” than I had since prior to having kids/postpartum/etc. I felt GOOD! I had my temper under control and I was generally happy. It all changed with the Cipla. I was exhausted, had severe headaches, back/neck muscle stiffness, confusion, feeling distant and would cry at the drop of a hat! It was horrible! I switched back to the Sandoz brand. I’m on day 4 of back on my normal and I feel much better— hopefully will feel 100% within a few more days.
I have just been switched to Cipla Bupropion XL 300mg... I had been on the ones from Watson and was doing fine for years. I had to call in sick to work this week due to blurry vision, headache (which I still have) and nausea! This is ridiculous. I've been told they don't have the other generic anymore. Any help or suggestions. I don't know which generic to try now or to look for!
I don't know yet if this is related to cipla bupropion, but I'm getting a bitter taste in my mouth when I eat any grains such as pizza or cookies, roughly since I started taking cipla bupropion.
I got cipla bupropion pills from optum rx. It sucks that they keep changing the generic brand they send me. I was told I should pick up from local pharmacy if I want to keep the same brand.
Just wanted to report my experience so others can confirm if they experience the same thing.
You are not the only one that has had their generics switched to a different manufacturer and had bad reactions. Cipla is a multinational pharmacuital company in India. They do not have the same quality or standards. You should report this to the FDA if you are in the US. Report it to your doctor as soon as possible. You should not be having these reactions. Go to your pharmacy and or call and request that you have the generic brand you were on before. See if they can order it if they do not have it. If they can not get it you can call to see what pharmacy does and have your prescription sent to that pharmacy. The pharmacies change generics due to cheaper costs. It is a shame that patient suffer.
Hope it all works out for you soon.
- Bupropion uses and safety info
- Bupropion information for Healthcare Professionals (includes dosage details)
- Side effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.